Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shogun180

First day accutane LOTS OF GAS!

Recommended Posts

So I took my first accutane pill around 10 pm the first night (couldn't wait)

and was plagued by gas and gas cramps (I know they were gas cramps because they went away as soon as I passed gas) all night long and throughout the next day.

Now on my second day after taking my second pill things are a lot better. No cramping, just a bit of stomach sensitivity (which is to be expected after so much gas the day before!)

Just wondering if anyone else experienced this... could it have just been my body getting used to such a stron pill?

Currently on 40 mg.

Link to comment
Share on other sites

So I took my first accutane pill around 10 pm the first night (couldn't wait)

and was plagued by gas and gas cramps (I know they were gas cramps because they went away as soon as I passed gas) all night long and throughout the next day.

Now on my second day after taking my second pill things are a lot better. No cramping, just a bit of stomach sensitivity (which is to be expected after so much gas the day before!)

Just wondering if anyone else experienced this... could it have just been my body getting used to such a stron pill?

Currently on 40 mg.

Probably because you took it on an empty stomach. I think your suppose to take it with food if i am not mistaken?

Link to comment
Share on other sites

So I took my first accutane pill around 10 pm the first night (couldn't wait)

and was plagued by gas and gas cramps (I know they were gas cramps because they went away as soon as I passed gas) all night long and throughout the next day.

Now on my second day after taking my second pill things are a lot better. No cramping, just a bit of stomach sensitivity (which is to be expected after so much gas the day before!)

Just wondering if anyone else experienced this... could it have just been my body getting used to such a stron pill?

Currently on 40 mg.

Probably because you took it on an empty stomach. I think your suppose to take it with food if i am not mistaken?

Link to comment
Share on other sites

I did take it with food. I had eaten a whole pizza several hours prior and had some home made mac and cheese with the actual pill...... part of me suspects it was my unhealthy eating that initiated the gas, not necessarily the pill, thats why im asking if anyone else experience such symptoms.

Link to comment
Share on other sites

Unfortunately, the main side effect of accutane, is that it makes you farts constantly. This is impossible to prevent, and happens to every single person. The farting only gets worse as the course progresses, and the farts get louder and smellier too. I'm afraid to say that after a couple of months you will be farting non-stop and you won't be allowed on public transport or in elevators any more.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×